# SDR CALA0001209

- Difficulty date: August 5, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 97,248 hours, 18,260 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Delaminated
- Location: Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE NOSE COWL PANEL 363AL DELAMINATED.  THE PANEL WAS REPLACED IAW MM 20-50-02.
